# SDR 98ZZZM269

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Firewall
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT FIRE BELL SOUNDED AND NO LIGHT ILLUMINATED.  DISCONNECTED NR 1 AND NR 3 FIREWALL CONNECTORS, CLEANED CONTACTS, APPLIED DIELECTRIC SILICONE AND RECONNECTED.  ALSO, SEALED CONNECTOR ON NR 2 ENGINE.  OPS CHECK OK.  (M)
